# SDR P2EA00182

- Difficulty date: May 1, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND STRINGER 27L SPLICE AT BS 358 LBL 16 WITH CRACK .5 INCHES LONG.  REPLACED SPLICE FROM BS 354-366 LBL 16 STRINGER 27L IAW SRM 51-10-1 PAR 5.  (M)
